# SDR DALA13006269005

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 55,051 hours, 40,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS OUT AT SEATS 16C AND 21C.  RESECURED CONNECTOR AT SEATS 16C AND 21C.  OPERATION CHECKS OK.
